# SDR 2004UALA00106

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 11,175 hours, 2,769 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED RUBBER BURNING ODOR NEAR 2L. THE REPORT OF BURNING ODOR WAS ON A FLT FROM SFO TO OGG.  PROBLEM COULD NOT BE DUPLICATED AT OGG: OGGMM RAN MID GALLEY POWER, OVEN, CHILLERS, AND UPR & LWR RECIRCULATION FANS, CHECKED MID GALLEY CEILING, BUT NOTED NO BURNING ODOR OR SMOKE.  AIRCRAFT RETURNED TO REVENUE SERVICE WITHOUT FURTHER SMOKE OR ODOR REPORTS.
